| Model Number |
CI-1601-05 |
| Medical Device Problem Codes |
Expulsion (2933); Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The device passed the external visual inspection and photographic imaging inspection.System lock was verified.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Correction information: section h.6.Per the surgeon, the revision surgery was due to electrode extrusion.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced sound quality issues.Programming adjustments were made, however, the issue did not resolve.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
Additional Manufacturer Narrative
Correction information: section h.6, h.10/h.11.It is now noted that the recipient's audiologist confirmed electrode migration and not an extrusion.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Corrected information: section b1, b.2 & h.1.Advanced bionics considers the investigation into this reportable event as closed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.